American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Boris Goldfarb and Timothy K. Lance. Controlled Algebraic $G$-theory, II. Contemporary Mathematics 620 (2014) 111-132.
Book volume table of contents   
View Article: PDF

[2] Wolfgang Lück and Wolfgang Steimle. Non-connective $K$- and Nil-spectra of additive categories. Contemporary Mathematics 617 (2014) 205-236.
Book volume table of contents   
View Article: PDF

[3] Paul Balmer. Niveau spectral sequences on singular schemes and failure of generalized Gersten conjecture. Proc. Amer. Math. Soc. 137 (2009) 99-106. MR 2439430.
Abstract, references, and article information
View Article: PDF

[4] John R. Klein and E. Bruce Williams. The ``fundamental theorem'' for the algebraic $K$-theory of spaces. III. The nil-term. Proc. Amer. Math. Soc. 136 (2008) 3025-3033. MR 2407063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Cortiñas, C. Haesemeyer and C. Weibel. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008) 547-561. MR 2373359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Berkove, F. T. Farrell, D. Juan-Pineda and K. Pearson. The Farrell-Jones Isomorphism Conjecture for finite covolume hyperbolic actions and the algebraic $K$-theory of Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 5689-5702. MR 1694279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roland Schwänzl and Ross E. Staffeldt. The approximation theorem and the $K$-theory of generalized free products . Trans. Amer. Math. Soc. 347 (1995) 3319-3345. MR 1303126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dennis R. Harmon. $NK\sb 1$ of finite groups . Proc. Amer. Math. Soc. 100 (1987) 229-232. MR 884456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1